Overreact much?

The past few days, since Thursday before stronghold really, I’ve had some sort of stomach thing. abdominal pain, blated feeling, etc…

I let it go for a few more days, and then when it kept getting worse, I went to the Dr. he said it was nothing to worry about, and gave me some pills…  As I was leaving work to head to the Dr. I decided to look up the common side effects of the allergy meds I’ve been on for the past month.  The most commonly reported side effect, matched my symptoms exact…  I mentioned it to the Dr. he didn’t think that was the problem.   The 1st few days the new meds didn’t seem to be making any difference, so I stopped the allergy meds.  I’m now improving, but since I wasn’t 100% by Monday the Dr. wanted to see me again, and so he drew a bunch of blood and we will see what the test results say.

My mother of course is overreacting and is sure I’m dying…

Sigh…